MathSciNet Relay Station
MathSciNet bibliographic data
MR357398 (50 #9866) 14C20 (14H99)
Kleiman, Steven L.; Laksov, Dan Another proof of the existence of special divisors. Acta Math. 132 (1974), 163–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement